# SDR ABXA9700784

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Part number: 991050129
- Condition: Corroded
- Location: Bs 218-256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORRODED CUSP WEB BETWEEN STA 218 - 256, LEFT SIDE.  REPLACED IAW DC9 SRM 51-30-2, 51-30-5, 51-30-1.
